MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s11882-005-0067-z

Медицинская библиотека · Current allergy and asthma reports · 2005

Mechanism of chronic urticaria exacerbation by aspirin.

Mastalerz Lucyna, Setkowicz Malgorzata, Szczeklik Andrzej

СтатьяОбзорПеревод в очереди

Аннотация

In some patients with chronic idiopathic urticaria (CIU), aspirin and other nonsteroidal anti-inflammatory drugs (NSAIDs) that inhibit cyclooxygenase 1 (COX-1) precipitate wheals and swelling. There is no in vitro diagnostic, and diagnosis can be established only by provocation challenges with aspirin or other NSAIDs. Skin reactions triggered by aspirin are associated with the inhibition of cyclooxygenase, specifically COX-1, but not COX-2, and are characterized by overproduction of cysteinyl leukotrienes (cys-LTs). Aspirin and other NSAIDs should be avoided, but highly specific COX-2 inhibitors, known as coxibs, are well tolerated and can probably be safely used. Evidence has been accumulated that these reactions are due to the interference of aspirin-like drugs with arachidonic-acid metabolism. In this article, we discuss the mechanism of these reactions, and the characteristic course of aspirin-induced urticaria and its management.

Для цитирования: Mastalerz Lucyna, Setkowicz Malgorzata, Szczeklik Andrzej. Mechanism of chronic urticaria exacerbation by aspirin.. Current allergy and asthma reports. 2005. DOI: 10.1007/s11882-005-0067-z.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.